Here's my dilemma. I'm 28 My symptoms appear for about 3 months and there is a break and it starts again. Basically once I go to sleep I wake up about 1 or 2 hours later and my heart begins to beat fast. I get this feeling that something is going to happen to me (hear attack etc.) I can feel my pulse pounding/racing as well.
My resting heart rate is 80-90 depends how upset I em over this thing.
I went to see my physician and did ECG on two occasions, full blood work twice - (everything is fine there) and finally a stress test that also came out negative. I was prescribed Lorazepam and it seem to help but I don't want to take a pill just to sleep through the night.
My doctor says my heart is fine. what is happening to me?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.